# SDR SWIA200923223

- Difficulty date: November 19, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,134 hours, 49,468 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FEATHERS UNCOMMANDED.  (FLT 6200)CLEANED MICROSWITCHES.
